Journal of Siberian Federal University. Mathematics & Physics / Application of Megrabovs Differential Identities to the Two-velocity Hydrodynamics Equations with One Pressure

Full text (.pdf)
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
Zhabborov, Nasriddin M.; Korobov, Petr V.; Imomnazarov, Kholmatzhon Kh.
Contact information
Zhabborov, Nasriddin M. : e-mail: ; Korobov, Petr V. :; Imomnazarov, Kholmatzhon Kh. : e-mail:
two-velocity hydrodynamics; hyperbolic system

A series of the differential identities connecting velocities, pressure and body force in the two-velocity hydrodynamics equations with equilibrium of pressure phases are found. Some of these identities have a divergent form and can be considered as some conservation laws. It is detected that the flow functions for plane motion satisfy the Monge-Ampere system of equations.

Paper at repository of SibFU